Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The general theory of a class of linear partial $ q$-difference equations


Author: C. Raymond Adams
Journal: Trans. Amer. Math. Soc. 26 (1924), 283-312
MSC: Primary 39A10
DOI: https://doi.org/10.1090/S0002-9947-1924-1501279-2
MathSciNet review: 1501279
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10

Retrieve articles in all journals with MSC: 39A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501279-2
Article copyright: © Copyright 1924 American Mathematical Society